Improved Cotlar's inequality in the context of local Tb theorems

Show full item record



Permalink

http://hdl.handle.net/10138/312551

Citation

Martikainen , H , Mourgoglou , M & Tolsa , X 2018 , ' Improved Cotlar's inequality in the context of local Tb theorems ' , Journal of Functional Analysis , vol. 274 , no. 5 , pp. 1255-1275 . https://doi.org/10.1016/j.jfa.2017.12.013

Title: Improved Cotlar's inequality in the context of local Tb theorems
Author: Martikainen, Henri; Mourgoglou, Mihalis; Tolsa, Xavier
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2018-03-01
Language: eng
Number of pages: 21
Belongs to series: Journal of Functional Analysis
ISSN: 0022-1236
URI: http://hdl.handle.net/10138/312551
Abstract: In the context of local Tb theorems with L-p testing conditions we prove an enhanced Cotlar's inequality. This is related to the problem of removing the so called buffer assumption of Hytonen-Nazarov, which is the final barrier for the full solution of S. Hofmann's problem. We also investigate the problem of extending the Hytonen-Nazarov result to non homogeneous measures. We work not just with the Lebesgue measure but with measures mu in R-d satisfying mu(B(x,r)) 0. Consequences for (non-homogeneous) local Tb theorems are discussed. (C) 2018 Elsevier Inc. All rights reserved.
Subject: 111 Mathematics
Non-homogeneous analysis
Local Tb theorems
Cotlar's inequality
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1_s2.0_S002212361830017X_main.pdf 381.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record